MAUDE Adverse Event Report: ACE SURGICAL INFINITY IHEX; DENTAL IMPLANT

ACE SURGICAL INFINITY IHEX; DENTAL IMPLANT
Model Number 205106
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Implant failed after 10 months.

Brand Name
INFINITY IHEX
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL
1034 pearl st
brockton MA 02301
Manufacturer (Section G)
ACE SURGICAL
1034 pearl st
brockton MA 02301
Manufacturer Contact
eileen carpentieri
1034 pearl st
brockcton, MA 02301
8004413100
MDR Report Key17317104
Report Number1287163-2023-02212
Device Sequence Number14451729
Product Code DZE
UDI-Device Identifier00614950004782
UDI-Public00614950004782
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K10298161495
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number205106
Device Catalogue Number205106
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2023
Initial Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexPrefer Not To Disclose